Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 71, NWS El Paso, TX

July 10, 2015Doña Ana County, New Mexico

NWS El Paso, TX issued this severe thunderstorm warning at Jul 10, 2015, 2:14 PM MDT for Doña Ana County, New Mexico. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2015, 2:14 PM MDT (20:14 UTC)
Expired
Jul 10, 2015, 3:00 PM MDT
In force
46 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Doña Ana County, NM

The radar

The El Paso radar (KEPZ), 53 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
841 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

994 
WUUS54 KEPZ 102014
SVREPZ
NMC013-102100-
/O.NEW.KEPZ.SV.W.0071.150710T2014Z-150710T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
214 PM MDT FRI JUL 10 2015

THE NATIONAL WEATHER SERVICE IN EL PASO  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 300 PM MDT

* AT 214 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  CORRALITOS...OR 11 MILES SOUTHWEST OF LEASBURG...MOVING NORTHEAST
  AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAS CRUCES...
  LEASBURG...
  MESILLA...
  RADIUM SPRINGS...
  FAIRACRES...
  NMSU MAIN CAMPUS...
  DONA ANA...
  CORRALITOS...
  LOOKOUT PEAK...
  AND TWIN PEAKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3219 10702 3235 10711 3254 10685 3224 10666
TIME...MOT...LOC 2014Z 245DEG 15KT 3230 10699 

HAIL...0.88IN
WIND...60MPH
 
$$

LANEY
1 follow-up statement
693 
WWUS54 KEPZ 102044
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
244 PM MDT FRI JUL 10 2015

NMC013-102100-
/O.CON.KEPZ.SV.W.0071.000000T0000Z-150710T2100Z/
DONA ANA NM-
244 PM MDT FRI JUL 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR CENTRAL DONA ANA COUNTY...

AT 244 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAIRACRES...OR
5 MILES NORTHWEST OF LAS CRUCES...MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAS CRUCES...
LEASBURG...
FAIRACRES...
DONA ANA...
RADIUM SPRINGS...
AND LOOKOUT PEAK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3225 10697 3239 10705 3254 10685 3230 10670
TIME...MOT...LOC 2044Z 245DEG 15KT 3235 10685 

HAIL...0.75IN
WIND...60MPH
 
$$

LANEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:01 AM MDT, 10 hours 13 minutes earlier.

Area forecast discussion, Jul 10, 4:01 AM MDT, 10 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
401 AM MDT FRI JUL 10 2015

.SYNOPSIS...
MOIST UNSTABLE AIR WILL CONTINUE TO FLOW INTO NEW MEXICO AND WEST
TEXAS TODAY AND TONIGHT RESULTING IN MORE SHOWER AND THUNDERSTORM
ACTIVITY ACROSS THE REGION. A FEW STORMS MAY AGAIN PRODUCE HEAVY
RAINS...HAIL AND STRONG WINDS. HIGH PRESSURE ALOFT WILL THEN
SPREAD ACROSS THE SOUTHERN ROCKY MOUNTAINS AND THIS WILL BRING
WARMER DRIER WEATHER TO MOST OF THE REGION WITH MOST THUNDERSTORMS
OCCURRING AROUND THE HIGHER MOUNTAINS OR FOR AREAS WEST OF DEMING.

&&

.DISCUSSION...
UNSEASONABLY DEEP UPPER LOW WILL CONTINUE TO SPIN OVER CALIFORNIA
TODAY WHILE DESERT HEAT LOW AT THE SURFACE REMAINS OVER WESTERN
ARIZONA. TO THE EAST EXPECT DEEP HIGH PRESSURE TO EXTEND INTO
CENTRAL TEXAS. RESULTANT CIRCULATION WILL INCLUDE A LOW AND MID
LEVEL SOUTHWEST TO SOUTHEAST FLOW WHICH WILL TRANSPORT ABUNDANT
MOISTURE FROM BOTH THE GULF OF MEXICO AND GULF OF CALIFORNIA INTO
SOUTHERN NEW MEXICO AND WEST TEXAS. PRECIPITABLE WATER WILL REMAIN
ABOVE NORMAL WITH VALUES MOSTLY AROUND 1.1 TO 1.4 INCHES. SURFACE
DEWPOINTS WILL ALSO BE IN THE 50S AND LOWER 60S TODAY AND
CONTRIBUTE TO DESTABILIZING THE AIR MASS WITH MUCAPES AROUND 1000
J/KG THIS AFTERNOON AND THIS EVENING. THUS EXPECT THREAT OF DEEP
CONVECTION TO PERSIST TODAY/TONIGHT. THE HIGH MOISTURE CONTENT
MEANS A FEW STORMS WILL AGAIN DROP HEAVY RAINFALLS WITH ISOLATED
AREAS OF FLOODING. IN ADDITION UNUSUALLY STRONG FOR JULY MID LEVEL
SOUTHWEST FLOW AROUND 30 TO 40 KT WILL PROVIDE FAVORABLE SHEAR FOR
UPDRAFT ENHANCEMENT AND EVEN MID LEVEL ROTATION. CONSEQUENTLY
ISOLATED STORMS MAY BECOME SEVERE WITH HAIL AND DAMAGING
DOWNDRAFTS.

ON SATURDAY THE RIDGE TO THE EAST WILL BEGIN EXPANDING WESTWARD
ACROSS THE SOUTHERN ROCKIES. ATTENDANT LARGE SCALE SUBSIDENCE AND
WARMER DRIER AIR ALOFT WILL THUS ALSO SPREAD ACROSS NEW MEXICO AND
WEST TEXAS THIS WEEKEND WITH AIR MASS TENDING TO STABILIZE FROM
EAST TO WEST. THUS CONVECTION SHOULD DIMINISH EAST TO WEST
SATURDAY AND SUNDAY WITH MOST STORMS OCCURRING AROUND THE HIGHER
MOUNTAINS AND WEST OF A DEMING-T OR C LINE.

RIDGE WILL BE ALIGNED ON AN EAST TO WEST AXIS ACROSS SOUTHERN NEW
MEXICO OF NORTHERN MEXICO THROUGH MOST OF NEXT WEEK RESULTING IN
SEASONABLY HOT MOSTLY DRY WEATHER MOST LOCATIONS. HOWEVER THERE
MAY BE ADEQUATE LOW LEVEL HEATING AND RESIDUAL MOISTURE TO
INITIATE A FEW THUNDERSTORMS EACH DAY WITH MOST ACTIVITY REMAINING
AROUND HIGHER TERRAIN AND WEST OF DEMING.

&&

.AVIATION...VALID 11/12Z-12/12Z.
SCATTERED AREAS OF MVFR AND ISOLATED AREAS OF IFR CEILINGS AND
VISIBILITIES IN SHOWERS AND THUNDERSTORMS...ESPECIALLY FROM 18Z-
06Z. HEAVY RAINS...HAIL AND WIND GUSTS TO 50 KT WILL OCCUR WITH A
FEW STORMS. OTHERWISE WIDESPREAD AREAS OF SCT-BKN050 WITH SURFACE
WINDS AROUND 5 TO 15 KT.

&&

.FIRE WEATHER...
MOIST UNSTABLE AIR WILL CONTINUE TO FLOW INTO NEW MEXICO AND WEST
TEXAS TODAY AND TONIGHT RESULTING IN MORE SHOWER AND THUNDERSTORM
ACTIVITY ACROSS THE REGION. A FEW STORMS MAY AGAIN PRODUCE HEAVY
RAINS...HAIL AND STRONG WINDS. THE WIDESPREAD WETTING RAINS WILL
CONTINUE TO REDUCE THE FIRE DANGER. HIGH PRESSURE ALOFT WILL THEN
SPREAD ACROSS THE SOUTHERN ROCKY MOUNTAINS AND THIS WILL BRING
WARMER DRIER WEATHER TO MOST OF THE REGION WITH MOST THUNDERSTORMS
OCCURRING AROUND THE HIGHER MOUNTAINS OR FOR AREAS WEST OF DEMING.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 92  72  94  73 /  40  50  20   0
SIERRA BLANCA           89  67  91  67 /  50  50  20   0
LAS CRUCES              89  67  92  69 /  40  50  20  20
ALAMOGORDO              88  67  92  68 /  50  50  20  20
CLOUDCROFT              68  52  71  54 /  60  60  50  40
TRUTH OR CONSEQUENCES   86  65  89  68 /  40  40  30  30
SILVER CITY             80  61  83  63 /  40  40  30  50
DEMING                  88  66  92  68 /  40  40  30  30
LORDSBURG               90  65  93  67 /  30  40  40  40
WEST EL PASO METRO      92  73  95  73 /  40  50  20   0
DELL CITY               90  67  93  67 /  50  40  20   0
FORT HANCOCK            92  70  94  70 /  50  50  20   0
LOMA LINDA              87  68  89  68 /  50  50  20   0
FABENS                  92  70  95  70 /  40  50  20   0
SANTA TERESA            90  70  93  71 /  40  50  20  10
WHITE SANDS HQ          89  69  92  69 /  40  50  20  20
JORNADA RANGE           88  66  91  67 /  40  50  20  20
HATCH                   89  65  91  67 /  40  50  20  20
COLUMBUS                88  67  92  69 /  40  40  30  20
OROGRANDE               89  70  92  70 /  50  50  20  10
MAYHILL                 76  56  79  57 /  60  60  50  40
MESCALERO               77  56  81  57 /  60  60  50  40
TIMBERON                77  56  79  57 /  60  60  50  40
WINSTON                 80  58  82  61 /  50  50  50  50
HILLSBORO               87  62  89  65 /  40  40  30  30
SPACEPORT               87  65  89  68 /  40  50  20  30
LAKE ROBERTS            80  57  83  60 /  50  50  50  50
HURLEY                  83  62  86  64 /  40  40  30  40
CLIFF                   86  63  91  65 /  30  40  40  50
MULE CREEK              86  60  89  64 /  30  30  40  50
FAYWOOD                 83  63  87  64 /  40  40  30  30
ANIMAS                  90  66  93  68 /  30  30  40  40
HACHITA                 89  65  93  67 /  40  40  40  40
ANTELOPE WELLS          87  65  91  66 /  30  40  40  40
CLOVERDALE              85  64  89  65 /  30  30  40  50

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

05 ROGASH
Hazardous weather outlook, Jul 10, 11:33 AM MDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1133 AM MDT FRI JUL 10 2015

NMZ401>417-TXZ418>424-111745-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1133 AM MDT FRI JUL 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT
PLENTY OF MOISTURE AND INSTABILITY ACROSS THE AREA AGAIN TODAY AND
OVERNIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL
DEVELOP REGION-WIDE AND TRACK EAST-NORTHEAST ACROSS THE AREA. EACH
STORM WILL HAVE THE POTENTIAL FOR SEVERAL THREATS. THE PRIMARY
THREAT WILL BE FOR LOCAL HEAVY RAINFALL AND FLASH FLOODING.
SECONDARY WILL BE THE POTENTIAL FOR LARGE HAIL OF ONE INCH OR
LARGE...AND FINALLY THE THREAT OF SEVERE WIND GUSTS ABOVE 55 MPH.
OUR RISK FOR SEVERE THUNDERSTORMS TODAY IS MARGINAL ACROSS THE
REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ACTIVE WEATHER WITH CONTINUE SHOWER AND THUNDERSTORM ACTIVITY
CONTINUES THROUGH THE PERIOD...BUT A WESTWARD SHIFT IN THE FOCUS
OF THE MOST AND STRONGEST ACTIVITY IS EXPECTED THE BEGIN
SATURDAY...AND CONTINUE SUNDAY THROUGH WEDNESDAY. FOR THESE DAYS
ISOLATED STORMS EXPECTED EAST...SCATTERED TO NUMEROUS WEST OF THE
RIO GRANDE. CONTINUE THREAT FOR FLASH FLOODING WEST. ISOLATEDTHREATS
FOR LARGE HAIL AND WIND GUSTS EAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ASKED TO BE PROACTIVE TODAY AND BE QUICK TO CALL THE
NATIONAL WEATHER SERVICE WITH REAL-TIME REPORTS OF SIGNIFICANT
RAINFALL...ANY FLOODING...ANY HAIL...AND STRONG WINDS. TWEET OR
FACEBOOK PICS AND VIDEOS TO US VIA @NWSELPASO.

BIRD

In the hours before

Local storm report, Jul 10, 1:25 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
125 PM MDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             3 S DEMING              32.22N 107.75W
07/10/2015  E0.88 INCH       LUNA               NM   911 CALL CENTER

            DISPATCH REPORTS TRAFFIC STOPPED ON HIGHWAY 11 SOUTH OF
            DEMING DUE TO INTENSE NICKEL SIZE HAIL.

&&

EVENT NUMBER EPZ1500104

FAUSETT
Local storm report, Jul 10, 1:27 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
127 PM MDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     HAIL             5 SSE DEMING            32.20N 107.72W
07/10/2015  M1.00 INCH       LUNA               NM   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER SIZE HAIL.

&&

EVENT NUMBER EPZ1500105

FAUSETT
Local storm report, Jul 10, 1:30 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
130 PM MDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     HAIL             4 NE SUNSHINE           32.18N 107.71W
07/10/2015  E1.00 INCH       LUNA               NM   TRAINED SPOTTER

            ALSO REPORTS STRONG WINDS AND INTENSE RAIN

&&

EVENT NUMBER EPZ1500106

BIRD
Local storm report, Jul 10, 1:31 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EL PASO TX
131 PM MDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             4 NE SUNSHINE           32.18N 107.71W
07/10/2015  E1.00 INCH       LUNA               NM   TRAINED SPOTTER

            ALSO REPORTS STRONG WINDS AND INTENSE RAIN

&&

CORRECTED EVENT TIME

EVENT NUMBER EPZ1500106

BIRD
Local storm report, Jul 10, 1:40 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
140 PM MDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     HAIL             DEMING                  32.26N 107.75W
07/10/2015  M1.00 INCH       LUNA               NM   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED QUARTER SIZE HAIL IN THE
            CITY OF DEMING.

&&

EVENT NUMBER EPZ1500107

FAUSETT
Special weather statement, Jul 10, 1:42 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
142 PM MDT FRI JUL 10 2015

NMZ410-411-102030-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
NORTHERN DONA ANA COUNTY NM-
142 PM MDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DONA ANA COUNTY
UNTIL 230 PM MDT...

AT 142 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR NEAR CORRALITOS...OR 14 MILES SOUTHWEST OF LEASBURG...MOVING
NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAS CRUCES...
LEASBURG...
SAN MIGUEL...
MESILLA...
SAN MIGUEL IN DONA ANA COUNTY...
NMSU MAIN CAMPUS...
MESQUITE...
DONA ANA...
FAIRACRES...
EAST MESA...
CORRALITOS...
VADO...
TWIN PEAKS...
AND LOOKOUT PEAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3209 10724 3241 10721 3253 10670 3216 10667
TIME...MOT...LOC 1942Z 231DEG 19KT 3229 10705

LANEY

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 1:36 AM MDTAreal Flood AdvisoryEPZOtero114 min
Jul 10, 11:12 AM MDTSpecial Weather StatementEPZGrant48 min
Jul 10, 11:32 AM MDTSevere Thunderstorm WarningEPZGrant, Hidalgo43 min
Jul 10, 11:54 AM MDTSpecial Weather StatementEPZLuna51 min
Jul 10, 11:58 AM MDTSevere Thunderstorm WarningEPZSierra47 min
Jul 10, 12:13 PM MDTFlash Flood WarningEPZSierra3 hr
Jul 10, 12:18 PM MDTSpecial Weather StatementEPZGrant42 min
Jul 10, 12:26 PM MDTSpecial Weather StatementEPZLuna49 min
Jul 10, 12:48 PM MDTSevere Thunderstorm WarningEPZLuna42 min
Jul 10, 1:13 PM MDTAreal Flood AdvisoryEPZGrant2 hr
Jul 10, 1:14 PM MDTSpecial Weather StatementEPZGrant31 min
Jul 10, 1:23 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Luna52 min
Jul 10, 1:29 PM MDTFlash Flood WarningEPZLuna3 hr
Jul 10, 1:42 PM MDTSpecial Weather StatementEPZDoña Ana48 min
Jul 10, 2:41 PM MDTAreal Flood AdvisoryEPZDoña Ana2 hr
Jul 10, 2:58 PM MDTSevere Thunderstorm WarningEPZDoña Ana47 min
Jul 10, 3:01 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Sierra16 min
Jul 10, 3:32 PM MDTSpecial Weather StatementEPZDoña Ana43 min
Jul 10, 3:56 PM MDTSevere Thunderstorm WarningEPZGrant, Hidalgo49 min
Jul 10, 4:13 PM MDTSpecial Weather StatementEPZOtero47 min
Jul 10, 4:25 PM MDTSevere Thunderstorm WarningEPZLuna50 min
Jul 10, 4:37 PM MDTSevere Thunderstorm WarningEPZGrant38 min
Jul 10, 4:46 PM MDTSevere Thunderstorm WarningEPZDoña Ana44 min
Jul 10, 4:50 PM MDTFlash Flood WarningEPZDoña Ana3 hr
Jul 10, 5:16 PM MDTSevere Thunderstorm WarningEPZGrant44 min
Jul 10, 5:24 PM MDTSevere Thunderstorm WarningEPZDoña Ana51 min
Jul 10, 5:25 PM MDTSpecial Weather StatementEPZOtero35 min
Jul 10, 5:28 PM MDTFlash Flood WarningEPZDoña Ana3 hr
Jul 10, 5:36 PM MDTFlash Flood WarningEPZGrant3 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.